On the Classical Limit of the Schrödinger Equation

Abstract : This paper provides an elementary proof of the classical limit of the Schrödinger equation with WKB type initial data and over arbitrary long finite time intervals. We use only the stationary phase method and the Laptev-Sigal simple and elegant construction of a parametrix for Schrödinger type equations [A. Laptev, I. Sigal, Review of Math. Phys. 12 (2000), 749-766]. We also explain in detail how the phase shifts across caustics obtained when using the Laptev-Sigal parametrix are related to the Maslov index.
Complete list of metadatas

https://hal-polytechnique.archives-ouvertes.fr/hal-01074071
Contributor : François Golse <>
Submitted on : Sunday, October 12, 2014 - 4:43:16 PM
Last modification on : Sunday, March 31, 2019 - 1:34:34 AM
Long-term archiving on: Tuesday, January 13, 2015 - 10:12:10 AM

Files

WKB.pdf
Files produced by the author(s)

Identifiers

Citation

Claude Bardos, François Golse, Peter Markowich, Thierry Paul. On the Classical Limit of the Schrödinger Equation. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (12), pp.5689-5709. ⟨10.3934/dcds.2015.35.5689⟩. ⟨hal-01074071⟩

Share

Metrics

Record views

1042

Files downloads

408